Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015 (2015), Article ID 140527, 11 pages
http://dx.doi.org/10.1155/2015/140527
Research Article

Model Predictive Control for Continuous-Time Singular Jump Systems with Incomplete Transition Rates

Key Laboratory for Advanced Process Control of Light Industry of the Ministry of Education, School of Internet of Things Engineering, Jiangnan University, Wuxi 214122, China

Received 4 May 2015; Revised 12 July 2015; Accepted 21 July 2015

Academic Editor: Petko Petkov

Copyright © 2015 Xinxin Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinxin Gu, Jiwei Wen, and Li Peng, “Model Predictive Control for Continuous-Time Singular Jump Systems with Incomplete Transition Rates,” Journal of Control Science and Engineering, vol. 2015, Article ID 140527, 11 pages, 2015. doi:10.1155/2015/140527